# SDR DALA2017071105350

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 115,473 hours, 14,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF, THE COCKPIT ESCAPE HATCH OPENED AND WILL NOT STAY SHUT CAUSING PRESSURIZATION ISSUES AS WELL. DUMPED FUEL,  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. MAINTENANCE CHECKED THE LATCH IAW AMM 52-21. LATCH OPERATES SMOOTH, CLOSED LATCH, AIRCRAFT OK FOR SERVICE.
